# SDR CA970505007

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Engine: Lyc O360C2A
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Clamp
- Part number: AN737TW74
- Condition: Wrong Type
- Location: Fuel Hose
- Component: Champ
- Stage of operation: IN
- Nature of condition: K, w
- Precautionary procedure: O

## Discrepancy

(CAN) SHORTLY AFTER REFUELING THE AIRCRAFT, A MAJOR FUEL LEAK OCCURRED. INVESTIGATION REVEALED THAT THE INCORRECT SIZE OF CLAMPS WERE INSTALLED ON AN INTERCONNECT FUEL TANK HOSE. THE CLAMP FOUND IN USE WAS AN AN737TW-74. THE PARTS MANUAL SHOWS AN AN737TW-56 CLAMP. THIS PROBLEM IS RELATIVE TO BELLANCA SCOUTS WITH THE 70 GAL LONG RANGE FUEL TANK.
